# SDR SIMA200132301

- Difficulty date: November 19, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 1096
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5053 - CREW REPORTED THE PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
